# SDR SWAA2022031673893

- Difficulty date: February 17, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB. RIB#4 STIFFENER #4 CRACKED L/H HORIONTAL STABILIER FRONT SPAR L/E INTERNAL RIB # 4 STIFFENER #4 CRACKED @ LOWER RADIUS / [01] CUT AND REMOVED THE DAMAGE FROM THE VERTICAL STIFFENER#4 PER REF B737-700 SRM 55-10-09-2R-4.;`[10] LOCATED AND DRILLED REPAIR PART KIT # 55100003-01 PER B737-700 SRM 55-10-09-2R-4;[11] VERIFIED STEP 10;OK TO TREAT AND PRIME REPAIR PARTS (KIT) AND REPAIR AREA.;[12] TREATED AND PRIMED REPAIR PARTS AND REWORKED RIB WED PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[13] VERIFIED STEP 12;OK TO INSTALL REPAIR AT # 4 STIFFENER;[14] INSTALLED REPAIR PART AT RIB #4 STIFFENER# 4 PER B-737-700 SRM 55-10-09-2R-4;[15] INSTALLATION OF REPAIR PART AT RIB #4 STIFFENER# 4 PER B-737-700 SRM 55-10-09-2R-4 VERIFIED.;[16] REPAIRED L/H HORIZONTAL STAB MACHINED INSPAR RIB #4 STIFFENER #4 PER REF B737-700 SRM 55-10-09-2R-4;[17] REMOVED DAMAGE ;NDT LOCATED ;DRILLED REPAIR KIT ;TRATED ;PRIMED ;INSTALLED REPAIR PER B737-700 SRM 55-10-09-2R-4;[18] VERIFIED STEPS 16 AND 17.;[19] COMPLETE
